# SDR DXTA2020111504356

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 12,285 hours, 8,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING CONSISTING OF AFT OVER WING LIGHT, EXIT SIGN ON BULKHEAD SEAT NINE, EXIT SIGN OVERLAP, SEAT LAV OVERHEAD LIGHT ALL INOPERABLE WITH THE EMERGENCY SWITCH IN ARM AND MAIN BATTERIES OFF.  ALSO WITH SWITCH IN ON POSITION AND MAIN BATTERIES OFF NO EMERGENCY LIGHTS COME ON.  CORRECTIVE ACTION: REPLACED NR 1, 2, 3, 4 EMERGENCY BATTERY CHARGING SYSTEMS.  REMOVED AND INSTALLED P/N"S CBS28-1.  REMOVED S/N NR 1 006771, NR 2 2755M, NR 3 2052M, NR 4 1702M DUE TO INTERNAL FAILURE AND INSTALLED REPAIRED EMERGENCY BATTERY CHARGER SYSTEM P/N CBS28-1 S/N NR 1 0062891, NR 2 005817, NR 3 005624, NR 4 005873.
